# SDR ASAA2018031723979

- Difficulty date: March 17, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 30,951 hours, 9,207 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODE APPEARED ON THE NR 2 ENGINE,  FAULT CODE 77-20862, BOTTOM LEFT EGT SIGNAL, T495S3 IS OUT OF RANGE.  ACFT GROUNDED.  T49.5 S3 PROBE CHANNEL B FAULTING AND SHOWS DASHES ON INPUT MONITORING. FAULTS SHOWN ON EVERY LEG. J10 HARNESS RANG OUT WITH NO RESULTS REF B737-800 WDM 77-21-11. INPUT MONITORING THEN SHOWED A VALUE AFTER RE-ASSEMBLY. DUE TO INTERMITTENT NATURE AND HISTORY, CJ10 HARNESS REMOVED AND REPLACED REF B737-800 AMM 73-21-06. OPERATIONAL CHECKS GOOD, NO FAULTS,  AND PROBE VALUES WITHIN TOLERANCE. GROUND VERIFICATION SUCCESSFUL.
